# SDR 2007UALA01275

- Difficulty date: April 23, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 18,675 hours, 7,322 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 3 SVC EMERGENCY LIGHT CHK, AFT POWER SUPPLY BATTERY FAULTED.  [SUP 05-16-07]  REPLACED BATTERY, TESTED OK.
